Research

Lie geometry of flat fronts in hyperbolic space


Reference:

Burstall, F. E., Hertrich-Jeromin, U. and Rossman, W., 2010. Lie geometry of flat fronts in hyperbolic space. Comptes Rendus Mathematique, 348 (11-12), pp. 661-664.

This is the latest version of this item.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.crma.2010.04.018

Related URLs:

Abstract

We propose a Lie geometric point of view on flat fronts in hyperbolic space as special Omega-surfaces and discuss the Lie geometric deformation of flat fronts.

Details

Item Type Articles
CreatorsBurstall, F. E., Hertrich-Jeromin, U. and Rossman, W.
DOI10.1016/j.crma.2010.04.018
Related URLs
URLURL Type
http://arxiv.org/abs/1005.4099Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code27011

Export

Available Versions of this Item

Actions (login required)

View Item